# SDR CALA2017092903344

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 101,063 hours, 15,747 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Chip Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE LOST OIL QTY & OIL PRESSURE IN FLIGHT.  OIL QUANTITY WENT TO ZERO.   INSPECTED ALL CHIP DETECTORS, NO DEBRIS.  REPLACED THE O-RINGS FOUND AFT CHIP DETECTOR O-RING CUT.  REMOVED & INSPECTED MAIN OIL FILTER, NO DEBRIS.  INSTALLED NEW FILTER IAW AMM 79-21-05.  PERFORMED GRND IDLE LEAK CK TEST 3 AND RAN ENGINE TO 1.27 EPR NUMEROUS TIMES WITH ALL ENGINE PARAMETERS NORMAL.REINSPECTED ENGINE NO OIL LEAKS..
